Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On microgynon contraceptive pill. Stopped due to cramps. Why am I spotting?

Hi, I am on microgynon contraceptive pill , for 7 years, i had cramps last mon/tues, and decided to stop taking the pill and let me body have a period, ive been spotting since tuesday/weds and today had a huge flesh white coloured lump and blood . The cramps have been hurrendoes today! Im worried, could you tell me what this is please
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma' am and welcome.

This presentation is quite clearly a side effect of discontinuing the pill, I would suggest a visit to your doctor to help establish the safety of your symptoms.

But in my opinion this would be normal and should subside in a few days time. Please speak to your prescribing doctor in this regard.

Hope this helps.

Best wishes.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor